[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Redness at sites

Bonnie Richardson
Contract Administrator
256-382-1188, Ext. 1141
FAX: 256-382-1185

".  Now, I have a red patch about
> the size of a quarter to a half dollar around the insertion site.  It is
> redder in the line following the needle itself.  Does anyone have any 
> what is going on?  I have never been allergic to anything medical before"

This is interesting.   I use silhouettes and usually develop redness under 
the circle hole in the bandage above the canula (sp?) by the end of the 
first day.  Then the redness begins to follow the line of the needle. 
  There is no pain involved.   Seems to be worse when I wear tight jeans or 
panty hose.   Redness goes down slightly after evening shower.  I am 
careful to watch bgs and if all is working well, I ignore it until time to 
change the set - never more than 3 days.    I have had no ill effects from 
this.  Redness always goes away in a day.  I think it is just my skin 
rebelling from a "foreign body" in it.   As I said, I have never had any 
pain or long lasting effects.

Is this something I should worry about?

Bonnie Richardson
Huntsville, Alabama

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml